# SDR CA051221005

- Difficulty date: November 30, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: 82455025303
- Condition: Malfunctioned
- Location: Lt Mlg
- Part time: 11,474 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING GEARS RETRACTION TESTS FOR TASK 3230/09 ITEM 100, FOUND LT MAIN LANDING GEAR ALTERNATE DOWN LOCK INDICATION INDICATING "DOWN AND LOCKED " WHILE THE GEAR WAS STILL RETRACTED.  MOST PROBABLE CAUSE, FAILURE OF LIGHT SENSITIVE DIODE IN CABLE ASSY.  LT MLG ALTERNATE DOWN INDICATION CABLE REPLACED.
